# SDR ABXA9500297

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910557503
- Condition: Delaminated
- Location: Ws 111.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 91-22-07, ASB 32-244, FOUND LEFT MAIN LANDING GEAR OUTBOARD DOOR AFT EDGE LOWER CORNER DELAMINATED.  SEALED LEFT MAIN LANDING GEAR OUTBOARD DOOR AFT EDGE LOWER CORNER IAW DC-9 SRM 51-20-0. REPLACED RIVETS IAW DC-9 SRM 51-30-2.
